# SDR COMA0160928

- Difficulty date: November 25, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 10,009 hours, 10,228 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT #5363 - STALL FAIL MESSAGE AFTER T/O.FOUND 02 SERVICE DOOR OPEN WHICH DISRUPTED AIR FLOW OVER THE #2 AOA VANE. CLOSED AND LATCHED DOOR.
